# SDR UHLA201511120788

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 24,179 hours, 21,477 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED RUDDER 1 AND 2 INOPERATIVE MESSAGES.  THE MESSAGES PERSISTED AFTER FOLLOWING THE QRH, THEREFORE THE CREW RETURNED TO THE FIELD OF DEPARTURE FOR AN UNEVENTFUL UNSCHEDULED LANDING.  MAINTENANCE TROUBLESHOT THE MESSAGES TO AND REPLACED THE RUDDER SYSTEM 1 AND 2 PRESSURE SWITCHES IAW FIM 27-22-00-810-804A AND AMM 27-23-04.  ALL LEAK AND OPS CHECKS WERE GOOD AND NO FURTHER DEFECTS HAVE BEEN NOTED.
